BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Positive homoclinic solutions to some Schrödinger type equations

Participants in the publication
Andrea Gavioli (Author)
Luís Sanchez (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Acceptance
2015-12-00
Date of Publication
2016-05-03

Where published
Differential and Integral Equations

Publication Identifiers
ISBN - 08934983

Volume
29
Number
7/8

Starting page
665
Last page
682

Document Identifiers
URL - https://projecteuclid.org/euclid.die/1462298680

Rankings
SCIMAGO Q2 (2016) - 1.045 - Analysis


Export

APA
Andrea Gavioli, Luís Sanchez, (2016). Positive homoclinic solutions to some Schrödinger type equations. Differential and Integral Equations, 29, 665-682. https://projecteuclid.org/euclid.die/1462298680

IEEE
Andrea Gavioli, Luís Sanchez, "Positive homoclinic solutions to some Schrödinger type equations" in Differential and Integral Equations, vol. 29, pp. 665-682, 2016.

BIBTEX
@article{41180, author = {Andrea Gavioli and Luís Sanchez}, title = {Positive homoclinic solutions to some Schrödinger type equations}, journal = {Differential and Integral Equations}, year = 2016, pages = {665-682}, volume = 29 }